As told to me by SpiderMan, my preceptor, yesterday:
"So we get this call out for a guy complaining of weakness and syncope. We get on scene, and this guy looks completely spent - like, totally drained, can barely move, etc. Complaining of head pain, says he can barely move his legs, and is really tired, that he just wants to lay on the couch. We finally manage to get out of him that he had taken some Cialis, and that he thought that it reacted with some of his other medication, but he wont tell me anything else.
Finally we get him loaded up, we get over to the hospital. We note that the only other medicine the guy is taking is Augmentin. Anyway, we look it up in the drug book and it says that Cialis has been noted to react with Augmentin in a very unusual away - it potentiates the feeling of orgasm...by 1,000 times.
Apparently the guy decided to check the equipment, so to speak. When he "peaked", he had a climax 1,000 times greater than his usual one. The guy totally lost it - it just blew him away. No wonder he couldn't walk and was feeling dizzy."
We better keep this a secret. If the teenagers ever find out it's going to be a disaster.